# SDR HALA2019050700220

- Difficulty date: April 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 33,347 hours, 49,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE LT LOWER WING SKIN FOUND TO HAVE CORROSION/BULGE NEAR XW 519. REAR SPAR.  SEPARATED LOWER SKIN FROM REAR SPAR LOWER CAP APPROX 14" AT STATION YU519. TRIMMED OUT CORROSION ON LOWER SKIN C 148" S 3.75". HFEC OK. PERFORMED DVI OF SURROUNDING AREA SIZED UP EXISTING FASTENER HOLES TO .1935 OPEN HOLD, HFEC OK. VERIFIED FILLER MATERIAL .080" 202A73. DOUBLER MATERIAL .090 202A73.
